March  2019, 18(2): 625-641. doi: 10.3934/cpaa.2019031

On Positive solutions of integral equations with the weighted Bessel potentials

1. 

College of mathematical econometric, Hunan university, Hunan, Changsha, 410082, China

2. 

College of Sciences, Hunan Agriculture University, Hunan, Changsha, 410128, China

3. 

School of Mathematical Sciences, Xiamen University, Fujian, Xiamen 361005, China

* Corresponding author

Received  December 2017 Revised  June 2018 Published  October 2018

Fund Project: The first author is supported by the Scientific Research Fund of Hunan Provincial Education Department grant 16C0763 and 17C0754; The second author is supported by the NSF of China grant 11671086 and 11871208 and NSF of Hunan Province of China (No. 2018JJ2159); The third author is supported by the NSF of China grant 11771358

This paper is devoted to exploring the properties of positive solutions for a class of nonlinear integral equation(s) involving the Bessel potentials, which are equivalent to certain partial differential equations under appropriate integrability conditions. With the help of regularity lifting theorem, we obtain an integrability interval of positive solutions and then extend the integrability interval to the whole [1, ∞) by the properties of the Bessel kernels and some delicate analysis techniques. Meanwhile, the radial symmetry and the sharp exponential decay of positive solutions are also obtained. Furthermore, as an application, we establish the uniqueness theorem of the corresponding partial differential equations.

Citation: Mingchun Wang, Jiankai Xu, Huoxiong Wu. On Positive solutions of integral equations with the weighted Bessel potentials. Communications on Pure & Applied Analysis, 2019, 18 (2) : 625-641. doi: 10.3934/cpaa.2019031
References:
[1]

W. Chen and C. Li, Methods on Nonlinear Elliptic equations, AIMS Ser. Differ. Equ. Dyn. Syst., Vol. 4, 2010. Google Scholar

[2]

W. ChenC. Li and B. Ou, Classification of solutions for a system of integral equation, Comm. Partial Differential Equations, 30 (2005), 59-65. doi: 10.1081/PDE-200044445. Google Scholar

[3]

W. ChenC. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 54 (2006), 330-343. doi: 10.1002/cpa.20116. Google Scholar

[4]

C. Coffman, Uniqueness of the ground state solution for $ \triangle u-u+u^3 = 0$ and a variational characterization of other solutions, Arch. Rational Mech. Anal., 46 (1972), 81-95. doi: 10.1007/BF00250684. Google Scholar

[5]

D. J. Frantzeskakis, Frantzeskakis, Dark solitons in atomic Bose-Einstein condesates: from theory to experiments, J. Physic A, 43 (2010), 213001. doi: 10.1088/1751-8113/43/21/213001. Google Scholar

[6]

Y. GuoB. Li and J. Wei, Entire nonradial solutions for non-cooperative coupled elliptic system with critical exponents, J. Differential Equations, 10 (2014), 3463-3495. doi: 10.1016/j.jde.2014.02.007. Google Scholar

[7]

Y. Guo and J. Liu, Liouville type theorems for positive solutions of elliptic system in $ \mathbb{R}^n$, Comm. Partial Differential Equations, 33 (2008), 263-284. doi: 10.1080/03605300701257476. Google Scholar

[8]

X. Han and G. Lu, Regularity of solutions to an integral equation associated with Bessel potential, Comm. Pure Appl. Anal., 10 (2011), 1111-1119. doi: 10.3934/cpaa.2011.10.1111. Google Scholar

[9]

C. Jin and C. Li, Qualitative analysis of some systems of equations, Calc. Var. Partial Differential Equations, 26 (2006), 447-457. doi: 10.1007/s00526-006-0013-5. Google Scholar

[10]

C. Jin and C. Li, Symmetry of solutions to some systems of integral equations, Proc. Amer. Math. Soc., 134 (2006), 1661-1670. doi: 10.1090/S0002-9939-05-08411-X. Google Scholar

[11]

M. Kwong, Uniqueness of positive solutions of $ \triangle u -u+ u^p = 0 \ {\rm in} \ \mathbb{R}^n$, Arch. Rational Mech. Anal., 105 (1989), 243-266. doi: 10.1007/BF00251502. Google Scholar

[12]

Y. Lei, Asymptotic properties of positive solutions of the Hardy-Sobolev type equations, J. Differential Equations, 254 (2013), 1774-1799. doi: 10.1016/j.jde.2012.11.008. Google Scholar

[13]

Y. Lei, Radial symmetry and asymptotic estimates for positive solutions to a singular integral equation, Taiwanese J. Math., 20 (2016), 473-489. doi: 10.11650/tjm.20.2016.6150. Google Scholar

[14]

Y. Lei, Positive solutions of integral system involving Bessel potential, Comm. Pure Appl. Anal., 12 (2011), 2721-2737. doi: 10.3934/cpaa.2013.12.2721. Google Scholar

[15]

Y. LeiC. Li and C. Ma, Asymptotic radial symmetry and growth estimates of positive solutions to weighted Hardy-Littlewood-Sobolev system of integral equations, Calc. Var. Partial Differential Equations, 45 (2012), 43-61. doi: 10.1007/s00526-011-0450-7. Google Scholar

[16]

C. Li and J. Lim, The singularity analysis of solutions to some integral equations, Comm. Pure Appl. Anal., 6 (2007), 453-464. doi: 10.3934/cpaa.2007.6.453. Google Scholar

[17]

C. Li and L. Ma, Uniqueness of positive bound states to schrödinger systems with critical expoents, SIAM J. Math. Anal., 40 (2008), 1049-1057. doi: 10.1137/080712301. Google Scholar

[18]

E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. Math., 114 (1983), 349-374. doi: 10.2307/2007032. Google Scholar

[19]

E. H. Lieb and M. Loss, Analysis, 2nd edition, Graduate Studies in Mathematics, Vol.14, Amer. Math. Soc., Providence, R.I., 2001. doi: 10.1090/gsm/014. Google Scholar

[20]

T. Lin and J. Wei, Spikes in two coupled nonlinear schrodinger equations, Ann. Inst. H. Poincare Anal. Non Lineaire, 22 (2005), 403-439. doi: 10.1016/j.anihpc.2004.03.004. Google Scholar

[21]

G. Lu and J. Zhu, Symmetry and regularity of extremals of an integral equation related to the Hardy-Sobolev inequality, Calc. Var. Partial Differential Equations, 42 (2011), 563-577. doi: 10.1007/s00526-011-0398-7. Google Scholar

[22]

L. Ma and D. Chen, Radial symmetry and monotonicity for an integral equation, J. Math. Anal. Appl., 342 (2008), 943-949. doi: 10.1016/j.jmaa.2007.12.064. Google Scholar

[23]

C. MaW. Chen and C. Li, Regularity of solutions for an integral system of Wolff type, Adv. Math., 3 (2011), 2676-2699. doi: 10.1016/j.aim.2010.07.020. Google Scholar

[24]

K. Mcleod and J. Serrin, Uniqueness of positive radial solutions of $ \triangle u + f(u) = 0 \ {\rm in} \ \mathbb{R}^n$, Arch. Rational Mech. Anal., 99 (1987), 115-145. doi: 10.1007/BF00275874. Google Scholar

[25]

J. XuS. Jiang and H. Wu, Some properties of positive solutions for an integral system with the double weighted Riesz potentials, Comm. Pure Appl. Anal., 15 (2016), 2117-2134. doi: 10.3934/cpaa.2016030. Google Scholar

[26]

J. XuH. Wu and Z. Tan, The non-existence results for a class of integral equation, J. Differential Equations, 256 (2014), 1873-1902. doi: 10.1016/j.jde.2013.12.009. Google Scholar

[27]

J. XuH. Wu and Z. Tan, Radial symmetry and asymptotic behaviors of positive solutions for certain nonlinear integral equations, J. Math. Anal. Appl., 427 (2015), 307-319. doi: 10.1016/j.jmaa.2015.02.043. Google Scholar

[28]

Y. Zhao and Y. Lei, Asymptotic behavior of positive solutions of a nonlinear integral system, Nonlinear Anal., 75 (2012), 1989-1999. doi: 10.1016/j.na.2011.09.051. Google Scholar

[29]

W. P. Ziemer, Weakly Differentiable Functions, Graduate Texts in Math. Vol. 120, Springverlag, New York, 1989. doi: 10.1007/978-1-4612-1015-3. Google Scholar

show all references

References:
[1]

W. Chen and C. Li, Methods on Nonlinear Elliptic equations, AIMS Ser. Differ. Equ. Dyn. Syst., Vol. 4, 2010. Google Scholar

[2]

W. ChenC. Li and B. Ou, Classification of solutions for a system of integral equation, Comm. Partial Differential Equations, 30 (2005), 59-65. doi: 10.1081/PDE-200044445. Google Scholar

[3]

W. ChenC. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 54 (2006), 330-343. doi: 10.1002/cpa.20116. Google Scholar

[4]

C. Coffman, Uniqueness of the ground state solution for $ \triangle u-u+u^3 = 0$ and a variational characterization of other solutions, Arch. Rational Mech. Anal., 46 (1972), 81-95. doi: 10.1007/BF00250684. Google Scholar

[5]

D. J. Frantzeskakis, Frantzeskakis, Dark solitons in atomic Bose-Einstein condesates: from theory to experiments, J. Physic A, 43 (2010), 213001. doi: 10.1088/1751-8113/43/21/213001. Google Scholar

[6]

Y. GuoB. Li and J. Wei, Entire nonradial solutions for non-cooperative coupled elliptic system with critical exponents, J. Differential Equations, 10 (2014), 3463-3495. doi: 10.1016/j.jde.2014.02.007. Google Scholar

[7]

Y. Guo and J. Liu, Liouville type theorems for positive solutions of elliptic system in $ \mathbb{R}^n$, Comm. Partial Differential Equations, 33 (2008), 263-284. doi: 10.1080/03605300701257476. Google Scholar

[8]

X. Han and G. Lu, Regularity of solutions to an integral equation associated with Bessel potential, Comm. Pure Appl. Anal., 10 (2011), 1111-1119. doi: 10.3934/cpaa.2011.10.1111. Google Scholar

[9]

C. Jin and C. Li, Qualitative analysis of some systems of equations, Calc. Var. Partial Differential Equations, 26 (2006), 447-457. doi: 10.1007/s00526-006-0013-5. Google Scholar

[10]

C. Jin and C. Li, Symmetry of solutions to some systems of integral equations, Proc. Amer. Math. Soc., 134 (2006), 1661-1670. doi: 10.1090/S0002-9939-05-08411-X. Google Scholar

[11]

M. Kwong, Uniqueness of positive solutions of $ \triangle u -u+ u^p = 0 \ {\rm in} \ \mathbb{R}^n$, Arch. Rational Mech. Anal., 105 (1989), 243-266. doi: 10.1007/BF00251502. Google Scholar

[12]

Y. Lei, Asymptotic properties of positive solutions of the Hardy-Sobolev type equations, J. Differential Equations, 254 (2013), 1774-1799. doi: 10.1016/j.jde.2012.11.008. Google Scholar

[13]

Y. Lei, Radial symmetry and asymptotic estimates for positive solutions to a singular integral equation, Taiwanese J. Math., 20 (2016), 473-489. doi: 10.11650/tjm.20.2016.6150. Google Scholar

[14]

Y. Lei, Positive solutions of integral system involving Bessel potential, Comm. Pure Appl. Anal., 12 (2011), 2721-2737. doi: 10.3934/cpaa.2013.12.2721. Google Scholar

[15]

Y. LeiC. Li and C. Ma, Asymptotic radial symmetry and growth estimates of positive solutions to weighted Hardy-Littlewood-Sobolev system of integral equations, Calc. Var. Partial Differential Equations, 45 (2012), 43-61. doi: 10.1007/s00526-011-0450-7. Google Scholar

[16]

C. Li and J. Lim, The singularity analysis of solutions to some integral equations, Comm. Pure Appl. Anal., 6 (2007), 453-464. doi: 10.3934/cpaa.2007.6.453. Google Scholar

[17]

C. Li and L. Ma, Uniqueness of positive bound states to schrödinger systems with critical expoents, SIAM J. Math. Anal., 40 (2008), 1049-1057. doi: 10.1137/080712301. Google Scholar

[18]

E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. Math., 114 (1983), 349-374. doi: 10.2307/2007032. Google Scholar

[19]

E. H. Lieb and M. Loss, Analysis, 2nd edition, Graduate Studies in Mathematics, Vol.14, Amer. Math. Soc., Providence, R.I., 2001. doi: 10.1090/gsm/014. Google Scholar

[20]

T. Lin and J. Wei, Spikes in two coupled nonlinear schrodinger equations, Ann. Inst. H. Poincare Anal. Non Lineaire, 22 (2005), 403-439. doi: 10.1016/j.anihpc.2004.03.004. Google Scholar

[21]

G. Lu and J. Zhu, Symmetry and regularity of extremals of an integral equation related to the Hardy-Sobolev inequality, Calc. Var. Partial Differential Equations, 42 (2011), 563-577. doi: 10.1007/s00526-011-0398-7. Google Scholar

[22]

L. Ma and D. Chen, Radial symmetry and monotonicity for an integral equation, J. Math. Anal. Appl., 342 (2008), 943-949. doi: 10.1016/j.jmaa.2007.12.064. Google Scholar

[23]

C. MaW. Chen and C. Li, Regularity of solutions for an integral system of Wolff type, Adv. Math., 3 (2011), 2676-2699. doi: 10.1016/j.aim.2010.07.020. Google Scholar

[24]

K. Mcleod and J. Serrin, Uniqueness of positive radial solutions of $ \triangle u + f(u) = 0 \ {\rm in} \ \mathbb{R}^n$, Arch. Rational Mech. Anal., 99 (1987), 115-145. doi: 10.1007/BF00275874. Google Scholar

[25]

J. XuS. Jiang and H. Wu, Some properties of positive solutions for an integral system with the double weighted Riesz potentials, Comm. Pure Appl. Anal., 15 (2016), 2117-2134. doi: 10.3934/cpaa.2016030. Google Scholar

[26]

J. XuH. Wu and Z. Tan, The non-existence results for a class of integral equation, J. Differential Equations, 256 (2014), 1873-1902. doi: 10.1016/j.jde.2013.12.009. Google Scholar

[27]

J. XuH. Wu and Z. Tan, Radial symmetry and asymptotic behaviors of positive solutions for certain nonlinear integral equations, J. Math. Anal. Appl., 427 (2015), 307-319. doi: 10.1016/j.jmaa.2015.02.043. Google Scholar

[28]

Y. Zhao and Y. Lei, Asymptotic behavior of positive solutions of a nonlinear integral system, Nonlinear Anal., 75 (2012), 1989-1999. doi: 10.1016/j.na.2011.09.051. Google Scholar

[29]

W. P. Ziemer, Weakly Differentiable Functions, Graduate Texts in Math. Vol. 120, Springverlag, New York, 1989. doi: 10.1007/978-1-4612-1015-3. Google Scholar

[1]

Xiaotao Huang, Lihe Wang. Radial symmetry results for Bessel potential integral equations in exterior domains and in annular domains. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1121-1134. doi: 10.3934/cpaa.2017054

[2]

Xiaolong Han, Guozhen Lu. Regularity of solutions to an integral equation associated with Bessel potential. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1111-1119. doi: 10.3934/cpaa.2011.10.1111

[3]

Yutian Lei. Positive solutions of integral systems involving Bessel potentials. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2721-2737. doi: 10.3934/cpaa.2013.12.2721

[4]

Lu Chen, Zhao Liu, Guozhen Lu. Qualitative properties of solutions to an integral system associated with the Bessel potential. Communications on Pure & Applied Analysis, 2016, 15 (3) : 893-906. doi: 10.3934/cpaa.2016.15.893

[5]

Wenxiong Chen, Congming Li. Radial symmetry of solutions for some integral systems of Wolff type. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1083-1093. doi: 10.3934/dcds.2011.30.1083

[6]

Wenxiong Chen, Congming Li. Regularity of solutions for a system of integral equations. Communications on Pure & Applied Analysis, 2005, 4 (1) : 1-8. doi: 10.3934/cpaa.2005.4.1

[7]

Santiago Cano-Casanova. Decay rate at infinity of the positive solutions of a generalized class of $T$homas-Fermi equations. Conference Publications, 2011, 2011 (Special) : 240-249. doi: 10.3934/proc.2011.2011.240

[8]

Haiyan Wang. Positive radial solutions for quasilinear equations in the annulus. Conference Publications, 2005, 2005 (Special) : 878-885. doi: 10.3934/proc.2005.2005.878

[9]

Wu Chen, Zhongxue Lu. Existence and nonexistence of positive solutions to an integral system involving Wolff potential. Communications on Pure & Applied Analysis, 2016, 15 (2) : 385-398. doi: 10.3934/cpaa.2016.15.385

[10]

Huan Chen, Zhongxue Lü. The properties of positive solutions to an integral system involving Wolff potential. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 1879-1904. doi: 10.3934/dcds.2014.34.1879

[11]

Sara Barile, Addolorata Salvatore. Radial solutions of semilinear elliptic equations with broken symmetry on unbounded domains. Conference Publications, 2013, 2013 (special) : 41-49. doi: 10.3934/proc.2013.2013.41

[12]

Shiren Zhu, Xiaoli Chen, Jianfu Yang. Regularity, symmetry and uniqueness of positive solutions to a nonlinear elliptic system. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2685-2696. doi: 10.3934/cpaa.2013.12.2685

[13]

Tomás Sanz-Perela. Regularity of radial stable solutions to semilinear elliptic equations for the fractional Laplacian. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2547-2575. doi: 10.3934/cpaa.2018121

[14]

Zhuoran Du. Some properties of positive radial solutions for some semilinear elliptic equations. Communications on Pure & Applied Analysis, 2010, 9 (4) : 943-953. doi: 10.3934/cpaa.2010.9.943

[15]

Dagny Butler, Eunkyung Ko, Eun Kyoung Lee, R. Shivaji. Positive radial solutions for elliptic equations on exterior domains with nonlinear boundary conditions. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2713-2731. doi: 10.3934/cpaa.2014.13.2713

[16]

Tomáš Bárta. Exact rate of decay for solutions to damped second order ODE's with a degenerate potential. Evolution Equations & Control Theory, 2018, 7 (4) : 531-543. doi: 10.3934/eect.2018025

[17]

Changlu Liu, Shuangli Qiao. Symmetry and monotonicity for a system of integral equations. Communications on Pure & Applied Analysis, 2009, 8 (6) : 1925-1932. doi: 10.3934/cpaa.2009.8.1925

[18]

Leyun Wu, Pengcheng Niu. Symmetry and nonexistence of positive solutions to fractional p-Laplacian equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1573-1583. doi: 10.3934/dcds.2019069

[19]

K. Q. Lan. Positive solutions of semi-Positone Hammerstein integral equations and applications. Communications on Pure & Applied Analysis, 2007, 6 (2) : 441-451. doi: 10.3934/cpaa.2007.6.441

[20]

Dongyan Li, Yongzhong Wang. Nonexistence of positive solutions for a system of integral equations on $R^n_+$ and applications. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2601-2613. doi: 10.3934/cpaa.2013.12.2601

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (37)
  • HTML views (147)
  • Cited by (0)

Other articles
by authors

[Back to Top]